Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Meladerm- Is it cancer causing?

Hello Doctor , I am a south indian with dark brown skin . Finally after reading tons of reviews about meladerm I started using it for the past 2 days. Looks like it is fine though not any big change. My skin is pretty good other than having few black dots on my cheeks and a laughing line :( NO acne . No dark patches. Having said this, I am fine with it even if it doesnt work that great as long as it doesnt hurt my original skin tone.But can you please help me know whether this is cancer causing. I am more scared about that. Thanks.
Asked On : Wed, 25 May 2011
Answers:  1 Views:  1205
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
better to avoid meladerm as u have good skin
there is no controlled trial to find any cancer like side effect
but all these product are better to avoid
if u want to keep better skin then apply good moisturizer and sunscreen over face
drink more water
and avoid direct sun light exposure
Answered: Fri, 27 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor